# SDR DALA2024021602270

- Difficulty date: February 16, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 55,691 hours, 38,963 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 541-464
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH PREVIOUS REPAIR DOUBLERS STA Y=451-464 AND Y=479 (LOWER SURFACE) X=-60 AT PASSENGER CABIN. SUMMARY OF NRC 00524: CORROSION LEVEL 2. PREVIOUS REPAIR DOUBLER STA Y=451-464 AND Y=479 (LOWER SURFACE) X=- 60 AT PASSENGER CABIN WAS REPLACED PER B717-200 SRM 51-41-02-0G, 51-41-05-0G, AND 53-00-55-2R-4 REPAIR 4. (LP #0203708)
